Alert archive / Illinois / Freezing Rain Advisories in 2011
Freezing Rain Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this freezing rain advisory at Feb 27, 2011, 8:45 PM CST for Knox County, Stark County, Illinois. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 8:45 PM CST (02:45 UTC)
- Expired
- Feb 28, 2011, 1:37 AM CST
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
Counties Knox County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
637 WWUS43 KILX 280245 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 845 PM CST SUN FEB 27 2011 ...FREEZING RAIN AND ICING FOR PORTIONS OF WEST CENTRAL IL TONIGHT... .A FAST MOVING DISTURBANCE WILL INTERACT WITH THE COLD AIR PLACE ACROSS THE AREA. FREEZING RAIN WILL PRODUCE ICING ON MANY SURFACES OVERNIGHT. ICE AMOUNTS UP TO TWO TENTHS OF AN INCH WILL BE POSSIBLE. AREAS ROADS WILL LIKELY BECOME ICY AND HAZARDOUS DUE TO THE ICE. ILZ027-028-281030- /O.NEW.KILX.ZR.Y.0002.110228T0245Z-110228T1200Z/ KNOX-STARK- INCLUDING THE CITY OF...GALESBURG 845 PM CST SUN FEB 27 2011 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. * TIMING...FREEZING RAIN AND ICING WILL CONTINUE THE REST OF THE NIGHT. * ICE ACCUMULATIONS...UP TO TWO TENTHS OF AN INCH ARE EXPECTED. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ICE COVERED ROADS AND WALKWAYS. SOME BRANCHES MAY BECOME HEAVY DUE TO THE COATING OF ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ SHIMON
2 follow-up statements
673 WWUS43 KILX 280624 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1224 AM CST MON FEB 28 2011 ...FREEZING RAIN AND ICING WILL DIMINISH AFTER MIDNIGHT... .LOW PRESSURE TRACKING INTO INDIANA AROUND MIDNIGHT WILL PULL COLDER AND DRIER AIR INTO ILLINOIS. THAT WILL HELP TO SHUT DOWN THE FREEZING RAIN ACROSS WEST CENTRAL ILLINOIS. EXPECT ICING ON MANY SURFACES TO CONTINUE OVERNIGHT...AS TEMPERATURES FALL FARTHER BELOW FREEZING. ICE AMOUNTS UP TO TWO TENTHS OF AN INCH WILL BE POSSIBLE. AREAS ROADS WILL LIKELY REMAIN ICY AND HAZARDOUS DUE TO THE ICE INTO MONDAY MORNING. ILZ027-028-281200- /O.CON.KILX.ZR.Y.0002.000000T0000Z-110228T1200Z/ KNOX-STARK- INCLUDING THE CITY OF...GALESBURG 1224 AM CST MON FEB 28 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * TIMING...FREEZING RAIN AND ICING WILL DIMINISH BETWEEN MIDNIGHT AND 2 AM. * ICE ACCUMULATIONS...UP TO TWO TENTHS OF AN INCH ARE EXPECTED. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ICE COVERED ROADS AND WALKWAYS ARE LIKELY. SOME BRANCHES MAY BECOME HEAVY DUE TO THE COATING OF ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ SHIMON
513 WWUS43 KILX 280737 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 137 AM CST MON FEB 28 2011 ILZ027-028-280845- /O.CAN.KILX.ZR.Y.0002.000000T0000Z-110228T1200Z/ KNOX-STARK- INCLUDING THE CITY OF...GALESBURG 137 AM CST MON FEB 28 2011 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE FREEZING RAIN ADVISORY. FREEZING RAIN HAS ENDED ACROSS KNOX AND MARSHALL COUNTIES. THEREFORE THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. ICING REPORTS OF A TENTH OF AN INCH TO AN EIGHTH OF AN INCH WERE RECEIVED. $$ SHIMON
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freezing rain advisory went out at Feb 27, 6:06 PM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Feb 27, 6:06 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 606 PM CST SUN FEB 27 2011 .DISCUSSION... ISSUED 332 PM CST SUN FEB 27 2011 MODELS APPEAR TO BE IN SOME AGREEMENT WITH OVERALL SFC AND UPPER AIR PATTERN...BUT DIFFER ON THE DETAILS WITH TEMP PROFILES AND LOCATION OF GREATEST QPF. MAIN CONCERN IS THE WEATHER SYSTEM THAT WILL BE AFFECTING THE CWA TONIGHT AND EARLY TOMORROW...WITH A WIDE RANGE OF WEATHER. SHORT TERM...TONIGHT THROUGH WEDNESDAY LOW PRSS AREA IN EASTERN CO WILL QUICKLY MOVE OUT INTO THE PLAINS AND REACH SOUTHEASTERN IL BY MIDNIGHT...AND THEN WESTERN PA BY TOMORROW MORNING. THE ASSOCIATED WARM FRONT WILL BE OVER THE AREA TONIGHT AND PCPN WILL DEVELOP ALONG AND NORTH OF THE FRONT. HEAVY RAIN WILL BE POSSIBLE ACROSS NORTHWESTERN AREAS OF THE CWA TONIGHT WHILE CONVECTION DEVELOPS IN THE WARM SECTOR AND MOVES ACROSS SOUTHEASTERN PARTS OF THE CWA. MOST OF THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER FOR TONIGHT...WITH THE POSSIBILITY OF HAIL AND DAMAGING WINDS...WITH ANY STORMS THAT DEVELOP. FORCING APPEARS TO BE CONFINED ALONG AND NORTH OF THE FRONT...BUT WITH CONVECTION AND HEAVY RAIN OVER THE REST OF THE AREA...WILL LEAVE HIGH POPS IN FORECAST FOR TONIGHT AND OVERNIGHT. PCPN WILL TRANSITION TO SNOW AS COLDER AIR ADVECTS INTO THE REGION. FORECAST SOUNDINGS INDICATE A SMALL...MAYBE...3HR PERIOD OF A MIX RAIN/SNOW AND SLEET. FREEZING RAIN COULD BE POSSIBLE IF COLD AIR ARRIVES ON THE SURFACE BEFORE THE COLDER AIR ALOFT. BELIEVE THERE IS ONLY A SMALL CHANCE OF THIS HAPPENING SO WILL NOT ADDED ANY FREEZING RAIN AT THIS TIME. CHANGE OVER TO SNOW WILL OCCUR OVERNIGHT IN THE NORTHWEST AND TOMORROW MORNING IN THE EAST AND SOUTHEAST. ACCUMULATION AMOUNTS WILL BE SMALL AND THINKING OF A HALF INCH OR LESS POSSIBLE OVER THE AREA. AREAS IN THE NORTHWEST COULD RECEIVE UP TO AN INCH BY MORNING. PCPN WILL END BY NOON ACROSS THE AREA. NOT LOOKING FOR MUCH SNOW OR ICE ACCUMULATION SO NOW WINTER HEADLINE WARRANTED AT THIS TIME. HEAVY RAINFALL FORECASTED WILL CAUSE RISES IN AREA RIVERS. ALREADY HAVE ESF OUT SO WILL KEEP THAT GOING. FLASH FLOOD GUIDANCE LOOKS HIGH ENOUGH...AND STORMS SHOULD BE MOVING FAST ENOUGH...THAT FLASH FLOOD WATCH DOES NOT SEEM NECESSARY AT THIS TIME. REMAINDER OF THE FORECAST THROUGH WED NIGHT WILL BE DRY AS HIGH PRSS PUSHES INTO THE AREA AND SLIDES EAST. ANOTHER FRONT WILL DROP THROUGH THE AREA WEDNESDAY BUT WILL BE DRY AS MOISTURE SHOULD BE CUTOFF FROM THE SYSTEM. TEMPS WILL WARM TONIGHT BUT REMAINED FAIRLY STEADY GIVEN ALL THE PCPN...CLOUDS AND COLD AIR ADVECTION TOMORROW. COOLER TEMPS TOMORROW NIGHT...BUT WARMING BACK UP AS HIGH PRSS DOMINATES THE WEATHER FOR MID WEEK. LONG TERM...THURSDAY THROUGH SUNDAY ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA LATER IN THE WEEK AND MODELS HAVE BEGUN TO SLOW DOWN THE ONSET OF THE PCPN. PCPN COULD ALSO LINGER LITTLE LONGER THAN PREVIOUS MODEL RUNS SUGGESTED. SO WILL HAVE CHC PCPN FOR FRI THROUGH SATURDAY...WITH CONTINUED CHANCE IN THE SOUTHEAST FOR SAT NIGHT. TEMPS SHOULD REMAIN WARM THROUGH THE PERIOD...BUT APPEARS ANOTHER SHOT OF COOLER AIR IS IN STORE FOR THE AREA SAT NIGHT AND SUNDAY/ AUTEN && .AVIATION... ISSUED 600 PM CST SUN FEB 27 2011...FOR THE 00Z TAFS STRONG TO SEVERE STORMS ARE APPROACHING WESTERN IL AT ABOUT 65 MPH. LARGE HAIL IS THE PRIMARY HAZARD. HIGH WINDS TO 50 KT WILL BE POSSIBLE IN THE STRONGEST STORMS. THE PATH OF THE STRONGEST STORMS MAY BE JUST SOUTH OF THE PIA AIRPORT...AS PIA IS ON THE COLD SIDE OF THE WARM FRONT. STORMS WILL WEAKEN THE FARTHER NORTH INTO THE COLD AIR THEY GO. WILL KEEP LIFR VIS AND SEVERE STORMS WITH HAIL IN THE TAFS BETWEEN 02Z-04Z. HAVE INCLUDED THOSE HAZARDS IN BMI AS WELL. WILL ONLY MENTION THUNDER AND HEAVY RAIN AT SPI/CMI/DEC FOR NOW...UNTIL THE PATH OF THE STRONGER STORMS BECOMES MORE EVIDENT. SOME LIGHT SNOW/SLEET WILL BE POSSIBLE ON THE BACK SIDE OF THE IS RAIN MONDAY MORNING...SO INCLUDED A MENTION OF WINTRY PRECIP BETWEEN 15Z-19Z. WINDS WILL REMAIN NORTHEAST TONIGHT THEN BECOME NORTH BY MON MORNING. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 27, 3:23 PM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CST SUN FEB 27 2011 ILZ027>031-281200- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036>038-040>057-061>063-066>068-071>073-281200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN- MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON- SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE WEATHER FOR CENTRAL ILLINOIS AS A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY SEVERE WEATHER THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE PRIMARY SEVERE WEATHER THREAT WILL OCCUR BETWEEN 7 PM AND 3 AM. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 7 PM AND 3 AM TONIGHT. HJS
In the hours before
Local storm report, Feb 27, 7:47 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 N RAY 40.25N 90.48W
02/27/2011 M1.75 INCH SCHUYLER IL PUBLIC
GOLF BALL SIZE HAIL BROKE WINDOWS AT A HOME 2 MILES NORTH
OF RAY.
&&
KHUETTLSpecial weather statement, Feb 27, 7:56 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 756 PM CST SUN FEB 27 2011 ILZ029-031-036-037-041-280245- FULTON-MASON-PEORIA-TAZEWELL-WOODFORD- 756 PM CST SUN FEB 27 2011 ...SIGNIFICANT WEATHER ALERT FOR EASTERN FULTON...NORTHERN MASON... PEORIA...SOUTHERN WOODFORD AND TAZEWELL COUNTIES UNTIL 845 PM CST... AT 751 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CANTON TO GREEN VALLEY...MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN FULTON...MASON...PEORIA...TAZEWELL AND WOODFORD COUNTIES... INCLUDING THE CITIES OF SOUTH PEKIN...GLASFORD...TREMONT...PEKIN... HANNA CITY...MARQUETTE HEIGHTS...BARTONVILLE...CREVE COEUR...BELLEVUE AND MORTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4096 8960 4071 8905 4034 8979 4054 9018 TIME...MOT...LOC 0156Z 243DEG 52KT 4056 8994 4047 8958 GEELHART
Local storm report, Feb 27, 8:25 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 7 W ARMINGTON 40.34N 89.45W
02/27/2011 M1.00 INCH TAZEWELL IL TRAINED SPOTTER
HAIL COVERING THE GROUND ON ARMINGTON ROAD 1 MILE EAST OF
I-155 AND STILL FALLING AT 824 PM.
&&
KHUETTLLocal storm report, Feb 27, 8:30 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FREEZING RAIN ALTONA 41.12N 90.16W
02/27/2011 M0.16 INCH KNOX IL CO-OP OBSERVER
MEASURED 0.16 INCHES OF ICE ON ELEVATED SURFACES WITH
TEMPERATURE OF 31F.
&&
KHUETTLSpecial weather statement, Feb 27, 8:30 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST SUN FEB 27 2011
ILZ052-054-056-061-280300-
CHRISTIAN-COLES-MOULTRIE-SHELBY-
830 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ALERT FOR CENTRAL COLES...SHELBY...SOUTHERN
CHRISTIAN AND SOUTHERN MOULTRIE COUNTIES UNTIL 900 PM CST...
AT 828 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
RAYMOND TO 8 MILES NORTH OF RAMSEY...MOVING NORTHEAST AT 75 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN CHRISTIAN...COLES...MOULTRIE AND SHELBY COUNTIES...
INCLUDING THE CITIES OF LAKEWOOD...PANA...TOWER HILL...SHELBYVILLE...
WESTERVELT...ASSUMPTION...WINDSOR...FINDLAY...MOWEAQUA AND
ALLENVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3964 8825 3921 8894 3921 8904 3923 8915
3935 8915 3935 8953 3935 8954 3937 8954
3965 8914
TIME...MOT...LOC 0230Z 235DEG 65KT 3934 8942 3927 8902
GEELHARTSpecial weather statement, Feb 27, 8:42 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CST SUN FEB 27 2011
ILZ047-049-050-280315-
CASS-MORGAN-SCOTT-
842 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ALERT FOR MORGAN...SCOTT AND SOUTHERN CASS
COUNTIES UNTIL 915 PM CST...
AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NAPLES...OR 9 MILES NORTHWEST OF
WINCHESTER...MOVING EAST AT 65 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN CASS...MORGAN AND SCOTT COUNTIES...INCLUDING THE CITIES OF
NAPLES...BLUFFS...EXETER...CHAPIN...JACKSONVILLE AND LITERBERRY...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3981 9060 3983 9058 3988 9059 3991 9055
3994 9054 3997 9005 3952 8995 3953 9059
3956 9058 3960 9060 3980 9062
TIME...MOT...LOC 0242Z 253DEG 57KT 3971 9053
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:52 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 38 min |
| Feb 27, 7:19 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 41 min |
| Feb 27, 7:40 PM CST | Special Weather Statement | ILX | Mason, Menard, Tazewell | 50 min |
| Feb 27, 7:56 PM CST | Special Weather Statement | ILX | Peoria, Tazewell | 49 min |
| Feb 27, 8:14 PM CST | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 31 min |
| Feb 27, 8:25 PM CST | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 35 min |
| Feb 27, 8:30 PM CST | Special Weather Statement | ILX | Christian, Moultrie, Shelby | 30 min |
| Feb 27, 8:33 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 32 min |
| Feb 27, 8:42 PM CST | Special Weather Statement | ILX | Morgan, Scott | 33 min |
| Feb 27, 8:44 PM CST | Severe Thunderstorm Warning | ILX | McLean | 46 min |
| Feb 27, 9:17 PM CST | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 28 min |
| Feb 27, 9:19 PM CST | Special Weather Statement | ILX | Coles, Douglas, Edgar | 41 min |
| Feb 27, 9:35 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 40 min |
| Feb 27, 9:47 PM CST | Special Weather Statement | ILX | DeWitt, Logan, McLean, Macon, Moultrie, Piatt | 43 min |
| Feb 27, 10:11 PM CST | Special Weather Statement | ILX | Lawrence | 34 min |
| Feb 27, 10:43 PM CST | Special Weather Statement | ILX | Crawford, Lawrence | 47 min |
| Feb 27, 11:02 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 16 days |
| Feb 27, 11:04 PM CST | Special Weather Statement | ILX | Cass, Logan, Menard, Morgan, Sangamon | 56 min |
| Feb 28, 12:25 AM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Moultrie, Shelby | 44 min |
| Feb 28, 12:29 AM CST | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 61 min |
| Feb 28, 12:59 AM CST | Severe Thunderstorm Warning | ILX | Clark, Edgar | 32 min |
| Feb 28, 1:06 AM CST | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 39 min |
| Feb 28, 1:18 AM CST | Tornado Warning | ILX | Richland | 14 min |
Nearby
Freezing Rain Advisories in Illinois, 2011Every freezing rain advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.